Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 72, NWS Green Bay, WI

November 7, 2014

NWS Green Bay, WI issued this small craft advisory at Nov 7, 2014, 3:51 PM CST. It took effect at Nov 7, 2014, 6:00 PM CST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Nov 7, 2014, 3:51 PM CST (21:51 UTC)
In effect from
Nov 7, 2014, 6:00 PM CST
Expired
Nov 8, 2014, 6:00 PM CST
In force
24 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

247 
WHUS73 KGRB 072151
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
351 PM CST FRI NOV 7 2014

...GUSTY WINDS AND HIGH WAVES EXPECTED TONIGHT AND SATURDAY...

.SOUTHWEST WINDS WILL INCREASE AHEAD OF AN APPROACHING COLD FRONT.
BEHIND THE FRONT...WINDS WILL VEER NORTHWEST AND CONTINUE TO BE
STRONG AND GUSTY. THESE STRENGTHENING WINDS WILL ALSO BUILD HIGH
WAVES. WINDS AND WAVES WILL EASE SATURDAY AFTERNOON AND EVENING.

LMZ521-522-541>543-080600-
/O.NEW.KGRB.SC.Y.0072.141108T0000Z-141109T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
351 PM CST FRI NOV 7 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST SATURDAY. 

* WINDS...SOUTHWEST WINDS TO 30 KNOTS CAN BE EXPECTED THIS EVENING
  BEFORE THE FRONT PASSES. AFTER THE FRONTAL PASSAGE...WINDS WILL
  CONTINUE TO ABOUT 30 KNOTS...BUT WILL VEER TO BE NORTHWESTERLY.

* WAVES...WAVES TONIGHT WILL BE 4 TO 7 FEET. WITH A MORE
  SIGNIFICANT OFFSHORE COMPONENT TO THE WINDS AFTER BECOMING
  NORTHWESTERLY...WAVES WILL SLOWLY DIMINISH TO 3 TO 5 FEET
  SATURDAY. THIS ALSO MEANS THE HIGHEST WAVES WILL TEND TO BE
  TOWARDS OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
5 follow-up statements
246 
WHUS73 KGRB 080320
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
920 PM CST FRI NOV 7 2014

...GUSTY WINDS AND HIGH WAVES EXPECTED TONIGHT AND SATURDAY...

.SOUTHWEST WINDS WILL INCREASE AHEAD OF AN APPROACHING COLD
FRONT. BEHIND THE FRONT...WINDS WILL VEER NORTHWEST AND CONTINUE
TO BE STRONG AND GUSTY. THESE STRENGTHENING WINDS WILL ALSO BUILD
HIGH WAVES. LATE TONIGHT AND SATURDAY MORNING...A FEW GALE FORCE
GUSTS TO 35 KNOTS ARE POSSIBLE AROUND NORTHERN DOOR COUNTY. WINDS
AND WAVES WILL EASE SATURDAY AFTERNOON AND EVENING.

LMZ521-522-541>543-081130-
/O.CON.KGRB.SC.Y.0072.000000T0000Z-141109T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
920 PM CST FRI NOV 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
SATURDAY...

* WINDS...SOUTHWEST WINDS TO 30 KNOTS CAN BE EXPECTED THIS EVENING
  BEFORE THE FRONT PASSES. AFTER THE FRONTAL PASSAGE... WINDS WILL
  CONTINUE TO ABOUT 30 KNOTS...BUT WILL VEER TO BE NORTHWESTERLY.
  A FEW GALE FORCE GUSTS TO AROUND 35 KNOTS ARE
  POSSIBLE...PARTICULARLY IN THE WATERS AROUND NORTHERN DOOR
  COUNTY.  

* WAVES...WAVES TONIGHT WILL BE 4 TO 7 FEET. WITH A MORE 
  SIGNIFICANT OFFSHORE COMPONENT TO THE WINDS AFTER BECOMING 
  NORTHWESTERLY...WAVES WILL SLOWLY DIMINISH TO 3 TO 5 FEET 
  SATURDAY. THIS ALSO MEANS THE HIGHEST WAVES WILL TEND TO BE 
  TOWARDS OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
500 
WHUS73 KGRB 081049
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
449 AM CST SAT NOV 8 2014

...GUSTY WINDS AND HIGH WAVES EXPECTED TODAY...

.NORTHWEST WINDS WILL BE ON THE INCREASE THIS MORNING IN THE WAKE
OF A COLD FRONT. A FEW GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE
AROUND NORTHERN DOOR COUNTY. THE STRONG WINDS WILL BUILD HIGH
WAVES. WINDS AND WAVES WILL EASE LATE TODAY INTO THIS EVENING.

LMZ521-522-541>543-081900-
/O.CON.KGRB.SC.Y.0072.000000T0000Z-141109T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
449 AM CST SAT NOV 8 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...WINDS BECOMING NW TO 30 KNOTS...WITH A FEW GALE FORCE
  GUSTS TO AROUND 35 KNOTS POSSIBLE...PARTICULARLY OVER THE
  WATERS AROUND NORTHERN DOOR COUNTY.

* WAVES...WAVES 3 TO 6 FEET...BUT HIGHER TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
412 
WHUS73 KGRB 081626
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1026 AM CST SAT NOV 8 2014

...GUSTY WINDS AND HIGH WAVES THROUGH THIS EVENING...

.GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH THIS EVENING...IN
THE WAKE OF A COLD FRONT. A FEW GALE FORCE GUSTS TO 35 KNOTS ARE
POSSIBLE AROUND NORTHERN DOOR COUNTY. WINDS AND WAVES WILL EASE
LATER ON THIS EVENING.

LMZ521-522-541>543-090000-
/O.CON.KGRB.SC.Y.0072.000000T0000Z-141109T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1026 AM CST SAT NOV 8 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...WINDS NW TO 30 KNOTS...WITH A FEW GALE FORCE GUSTS TO
  AROUND 35 KNOTS POSSIBLE...PARTICULARLY OVER THE WATERS AROUND
  NORTHERN DOOR COUNTY.

* WAVES...WAVES 3 TO 6 FEET...BUT HIGHER TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
208 
WHUS73 KGRB 082150
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
350 PM CST SAT NOV 8 2014

...GUSTY WINDS AND HIGH WAVES THROUGH THIS EVENING...

.GUSTY NORTHWEST WINDS ARE SLOWLY DIMINISHING...BUT WILL CONTINUE
THROUGH THIS EVENING IN THE WAKE OF A COLD FRONT. WINDS AND WAVES
WILL CONTINUE TO EASE INTO THE EVENING.

LMZ521-522-541>543-090000-
/O.CON.KGRB.SC.Y.0072.000000T0000Z-141109T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
350 PM CST SAT NOV 8 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...WINDS NW 10 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS.

* WAVES...WAVES 2 TO 4 FEET...HIGHER TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
648 
WHUS73 KGRB 090005
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
605 PM CST SAT NOV 8 2014

...SMALL CRAFT ADVISORY EXPIRES...

.WINDS AND WAVES HAVE FALLEN BELOW LEVELS HAZARDOUS TO SMALL
CRAFT...AND THE SMALL CRAFT ADVISORY IS ALLOWED TO EXPIRE.

LMZ521-522-541>543-090115-
/O.EXP.KGRB.SC.Y.0072.000000T0000Z-141109T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
605 PM CST SAT NOV 8 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AROUND THE BAY AND LAKESHORE HAVE DIMINISHED TO AROUND 10
KNOTS...WITH 10 TO 20 KNOT GUSTS. WAVE OBSERVATIONS ARE ALSO BELOW 4
FEET. WINDS OVER THE OPEN WATERS OF LAKE MICHIGAN ARE STILL ABOVE
20 KNOTS...WITH 5 FOOT WAVES...SO BOATERS WILL STILL WANT TO
EXERCISE CAUTION WITH INCREASING DISTANCE FROM THE SHORE.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 7, 2:58 PM CST, 53 minutes earlier.

Area forecast discussion, Nov 7, 2:58 PM CST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
258 PM CST FRI NOV 7 2014

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND SATURDAY
ISSUED AT 258 PM CST FRI NOV 7 2014

STRONG FORCING ASSOCIATED WITH WAA...A 40 KT LLJ AND THE LFQ OF
AN UPPER LEVEL JET WAS GENERATING AN AREA OF LIGHT SNOW OVER
NC WI THIS AFTERNOON. PCPN WILL CONTINUE TO SHIFT EAST INTO THE
EVG HOURS...AS A DRY WEDGE AROUND 850 MB GRADUALLY SATURATES.

PCPN TYPE WILL BECOME A REAL BEAR TONIGHT...AS WARM AIR LIFTS
NORTH AHEAD OF THE APPROACHING COLD FRONT...BUT IS THWARTED
SOMEWHAT BY EVAPORATIVE COOLING/WET BULB EFFECT. IN ADDITION...
DRY AIR IN THE MID-LEVELS WILL ARRIVE LATE TONIGHT...AND STRIP
ICE CRYSTALS OUT OF THE SHALLOWING SATURATED LAYER. BEST CHANCE
OF ACCUMULATING SNOW WILL BE ACROSS FAR NORTHERN AND NE WI...
WHERE ACCUMS AROUND 2 INCHES ARE POSSIBLE BEFORE A RAIN/SNOW
MIX DEVELOPS OVERNIGHT. AMOUNTS WILL DROP OFF QUICKLY FARTHER
SOUTH...WITH LESS THAN A HALF INCH EXPECTED TOWARD WAUSAU AND
KESHENA...AND LITTLE OR NO ACCUMULATION IN CENTRAL WI...AND
THE BAYSHORE...FOX VALLEY AND LAKESHORE AREAS. HAVE NOT ADDED IT
TO THE FCST DUE TO LACK OF CONFIDENCE...BUT THERE COULD BE A BRIEF
PERIOD (AN HOUR OR TWO) OF LIGHT FREEZING RAIN OR FREEZING DRIZZLE
OVER NC WI LATE TONIGHT.

STRONG NW WINDS WILL DEVELOP IN THE WAKE OF THE COLD FRONT LATE
TONIGHT INTO SATURDAY...WITH GUSTS TO 25 TO 35 MPH EXPECTED...
WITH LOCALLY HIGHER GUSTS OVER DOOR COUNTY.

PCPN WILL END EARLY SATURDAY OVER EASTERN WI...WITH JUST SOME
SCT LIGHT LAKE-EFFECT SNOW SHOWERS OVER FAR NC WI UNTIL ABOUT
MIDDAY. PARTIAL CLEARING IS EXPECTED DURING THE AFTERNOON.

.LONG TERM...SATURDAY NIGHT THROUGH FRIDAY
ISSUED AT 258 PM CST FRI NOV 7 2014

A QUICK MOVING FRONT WILL SWEEP ACROSS THE STATE BETWEEN 00Z-06Z
ON SATURDAY NIGHT AND BRING A CHANCE OF LIGHT SNOW TO NORTH
CENTRAL WI SATURDAY NIGHT AND A SLIGHT CHANCE OF LIGHT SNOW ALONG
THE LAKESHORE. THE CHANCE OF LIGHT SNOW CONTINUES INTO SUNDAY
MORNING...WITH A TRANSITION TO RAIN CHANCES BY AFTERNOON AS
TEMPERATURES WARM THROUGH THE MORNING WITH LIGHT SOUTHWEST WINDS.
1-2 INCHES OF SNOW ARE POSSIBLE WEST AND NORTH OF THE FOX VALLEY.

MODELS ARE IN BASIC AGREEMENT ON THE DEVELOPMENT AND TIMING OF A
LOW PRESSURE SYSTEM OVER THE PLAINS STATES AND MIDWEST ON MONDAY.
THE WEST-EAST SWATH OF SNOW EXPECTED ACROSS WI ON MONDAY HAS BEEN
SHIFTED A LITTLE MORE NORTH FROM THE PREVIOUS MODEL RUN...BUT THIS
IS A SPECULATIVE CHANGE AT THREE DAYS OUT. WHAT IS IMPORTANT IS THE
OVERALL AGREEMENT BETWEEN MODELS AND CONSISTENCY OVER THE PAST 24
HOURS...CONFIDENCE IS RELATIVELY HIGH WITH REGARD TO THIS SYSTEM
DELIVERING THE FIRST SIGNIFICANT SNOWFALL AMOUNTS OF THE SEASON TO
THE STATE. TEMPERATURES WILL BE COLD ENOUGH FOR MONDAY PRECIPITATION
TO BE ALL SNOW.

CHANCES FOR LAKE EFFECT MAY LINGER IN THE NORTH AND/OR EAST AS
MUCH COLDER AIR MOVES IN ON MONDAY. HIGH TEMPERATURES DURING THE
UPCOMING WORK WEEK WILL LIKELY BE AT LEAST 10 DEGREES BELOW
NORMAL.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1147 AM CST FRI NOV 7 2014

AN ALBERTA CLIPPER LOW PRESSURE SYSTEM WILL TRACK NORTH OF THE
REGION TONIGHT...AND PULL A COLD FRONT THROUGH THE REGION. A FEW
LIGHT SHOWERS ARE EXPECTED THIS AFTERNOON...WITH A MIX OF LIGHT RAIN
AND SNOW ANTICIPATED TONIGHT. MVFR AND SPOTTY IFR CONDITION WILL
ACCOMPANY THE STEADIER PCPN. THE PCPN WILL TAPER OFF AFTER THE
COLD FRONT MOVES LATER TONIGHT...BUT MVFR CIGS MAY LINGER FOR
MUCH OF SATURDAY MORNING. GUSTY NW WINDS WILL DEVELOP LATE
TONIGHT AND EARLY SATURDAY...AS COLDER AIR POURS INTO THE REGION
IN THE WAKE OF THE FRONTAL PASSAGE.
&&

.MARINE...
ISSUED AT 258 PM CST FRI NOV 7 2014

ANOTHER SMALL CRAFT ADVISORY WILL BE ISSUED FOR TONIGHT
AND SATURDAY... WITH GUSTY S-SW WINDS DEVELOPING IN ADVANCE OF A
COLD FRONT THIS EVENING...FOLLOWED BY GUSTY NW WINDS AFTER THE
COLD FRONT MOVES THROUGH LATE TONIGHT. THERE COULD BE A BRIEF
PERIOD OF GALE FORCE GUSTS OVER THE NORTHERN MARINE AREAS SATURDAY
MORNING...BUT A STRONG SMALL CRAFT ADVISORY LOOKS TO BE THE WAY
TO GO RIGHT NOW.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....KIECKBUSCH
LONG TERM......JKL/ML
AVIATION.......KIECKBUSCH
MARINE.........KIECKBUSCH
Hazardous weather outlook, Nov 7, 3:12 PM CST, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
312 PM CST FRI NOV 7 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-082115-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
312 PM CST FRI NOV 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

HAZARDOUS TRAVEL IS POSSIBLE OVER NORTHERN WISCONSIN TONIGHT...
AS A COLD FRONT BRING SNOW ACCUMULATIONS OF 1 TO 2 INCHES NORTH
OF A LINE FROM TOMAHAWK TO CRIVITZ. THE SNOW WILL MIX WITH RAIN
OVERNIGHT. PERSONS WITH TRAVEL PLANS OVER NORTHERN WISCONSIN
TONIGHT SHOULD USE CAUTION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THERE MAY BE A MINOR ACCUMULATION OF SNOW ACROSS MUCH OF THE AREA
SATURDAY NIGHT INTO SUNDAY...WHICH COULD RESULT IN HAZARDOUS
TRAVEL CONDITIONS.

THE FIRST SIGNIFICANT SNOW FOR CENTRAL AND NORTHEAST WISCONSIN IS
POSSIBLE MONDAY AND MONDAY EVENING. THERE IS A POTENTIAL FOR
SEVERAL INCHES OF SNOW...WHICH WILL LEAD TO HAZARDOUS TRAVEL
CONDITIONS. IF YOU HAVE TRAVEL PLANS EARLY NEXT WEEK PLEASE STAY
TUNED FOR THE LATEST FORECASTS OF THIS POTENTIAL EARLY WINTER
STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS OVER AN
INCH TO THE NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-082115-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
312 PM CST FRI NOV 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

GUSTY SOUTH TO SOUTHWEST WINDS WILL VEER NORTHWEST LATE TONIGHT
AS A COLD FRONT MOVES THROUGH THE REGION. A SMALL CRAFT ADVISORY
IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

GUSTY NORTHWEST WINDS WILL CONTINUE ON SATURDAY. GUSTS MAY APPROACH
GALE FORCE DURING THE MORNING HOURS.

TSK/JKL/ML

In the hours before

Special weather statement, Nov 7, 3:14 PM CST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
314 PM CST FRI NOV 7 2014

WIZ005-010>013-018-019-021-073-080000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
NORTHERN OCONTO-SOUTHERN MARINETTE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...CRIVITZ
314 PM CST FRI NOV 7 2014

...ACCUMULATING SNOW OVER NORTHERN WISCONSIN TONIGHT...

LIGHT SNOW WILL OVERSPREAD NORTHERN WISCONSIN LATE THIS
AFTERNOON...THEN CONTINUE OFF AND ON THROUGH THE EVENING HOURS.
THE SNOW SHOULD MIX WITH RAIN FROM WEST TO EAST DURING THE
OVERNIGHT HOURS. TOTAL ACCUMULATIONS OF 1 TO 2 INCHES ARE EXPECTED
NORTH OF A LINE FROM TOMAHAWK TO CRIVITZ...WITH THE HIGHEST
AMOUNTS ANTICIPATED NEAR THE UPPER MICHIGAN BORDER.

PERSONS WITH TRAVEL PLANS OVER NORTHERN WISCONSIN TONIGHT SHOULD
BE PREPARED FOR LOCALLY HAZARDOUS DRIVING CONDITIONS.

KIECKBUSCH

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.